Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected
[L’espace de modules de variétés symplectiques irréductibles polarisées n’est pas nécessairement connexe]
Annales de l'Institut Fourier, Tome 64 (2014) no. 1, pp. 189-202.

Nous montrons que l’espace de modules des variétés symplectiques irréductibles polarisées de type K3 [n] , le type de polarisation étant fixé, n’est pas nécessairement connexe. Cela peut être obtenu comme une conséquence de la caractérisation de Markman des opérateurs de transport parallèle polarisé de type K3 [n] .

We show that the moduli space of polarized irreducible symplectic manifolds of K3 [n] -type, of fixed polarization type, is not always connected. This can be derived as a consequence of Eyal Markman’s characterization of polarized parallel-transport operators of K3 [n] -type.

DOI : https://doi.org/10.5802/aif.2844
Classification : 14J10,  14J40,  32J27
Mots clés : nombre de composantes connexes, invariant de monodromie, variétés symplectiques irréductibles
@article{AIF_2014__64_1_189_0,
     author = {Apostolov, Apostol},
     title = {Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected},
     journal = {Annales de l'Institut Fourier},
     pages = {189--202},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {1},
     year = {2014},
     doi = {10.5802/aif.2844},
     mrnumber = {3330546},
     zbl = {06387271},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2844/}
}
TY  - JOUR
AU  - Apostolov, Apostol
TI  - Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected
JO  - Annales de l'Institut Fourier
PY  - 2014
DA  - 2014///
SP  - 189
EP  - 202
VL  - 64
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2844/
UR  - https://www.ams.org/mathscinet-getitem?mr=3330546
UR  - https://zbmath.org/?q=an%3A06387271
UR  - https://doi.org/10.5802/aif.2844
DO  - 10.5802/aif.2844
LA  - en
ID  - AIF_2014__64_1_189_0
ER  - 
Apostolov, Apostol. Moduli spaces of polarized irreducible symplectic manifolds are not necessarily connected. Annales de l'Institut Fourier, Tome 64 (2014) no. 1, pp. 189-202. doi : 10.5802/aif.2844. http://www.numdam.org/articles/10.5802/aif.2844/

[1] Beauville, Arnaud Variétés Kählériennes dont la première classe de Chern est nulle, J. Differential Geom., Volume 18 (1983) no. 4, p. 755-782 (1984) http://projecteuclid.org/getRecord?id=euclid.jdg/1214438181 | MR 730926 | Zbl 0537.53056

[2] Bogomolov, F. On the decomposition of Kähler manifolds with trivial canonical class, Math. USSR-Sb., Volume 22 (1974), pp. 580-583 | Article | MR 338459 | Zbl 0304.32016

[3] Gritsenko, V.; Hulek, K.; Sankaran, G. K. Moduli of K3 surfaces and Irreducible Symplectic Manifolds, 2010 (arXiv:math/10124155v1) | Zbl 1230.14051

[4] Gritsenko, V.; Hulek, K.; Sankaran, G. K. Moduli spaces of irreducible symplectic manifolds, Compos. Math., Volume 146 (2010) no. 2, pp. 404-434 | Article | MR 2601632 | Zbl 1230.14051

[5] Huybrechts, Daniel Compact hyper-Kähler manifolds: basic results, Invent. Math., Volume 135 (1999) no. 1, pp. 63-113 | Article | MR 1664696 | Zbl 0953.53031

[6] Huybrechts, Daniel Moduli spaces of hyperkähler manifolds and mirror symmetry, Intersection theory and moduli (ICTP Lect. Notes, XIX), Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2004, p. 185-247 (electronic) | MR 2172498 | Zbl 1110.53034

[7] Markman, Eyal Faithful Monodromy Invariant for Polarized Irreducible Symplectic Manifolds of K3 [n] -type, 2010 (an unpublished note)

[8] Markman, Eyal A survey of Torelli and monodromy results for holomorphic-symplectic varieties, Complex and differential geometry (Springer Proc. Math.), Volume 8, Springer, Heidelberg, 2011, pp. 257-322 | Article | MR 2964480 | Zbl 1229.14009

[9] Markman, Eyal Prime exceptional divisors on holomorphic symplectic varieties and monodromy reflections, Kyoto J. Math., Volume 53 (2013) no. 2, pp. 345-403 | Article | MR 3079308 | Zbl 1271.14016

[10] Mukai, S. On the moduli space of bundles on K3 surfaces. I, Vector bundles on algebraic varieties (Bombay, 1984) (Tata Inst. Fund. Res. Stud. Math.), Volume 11, Tata Inst. Fund. Res., Bombay, 1987, pp. 341-413 | MR 893604 | Zbl 0674.14023

[11] Nikulin, V. V. Integral symmetric bilinear forms and some of their applications, Izv. Akad. Nauk SSSR Ser. Mat., Volume 43 (1979), pp. 111-177 (Moscow) | MR 525944 | Zbl 0408.10011

[12] O’Grady, Kieran G. Desingularized moduli spaces of sheaves on a K3, J. Reine Angew. Math., Volume 512 (1999), pp. 49-117 | Article | MR 1703077 | Zbl 0928.14029

[13] O’Grady, Kieran G. A new six-dimensional irreducible symplectic variety, J. Algebraic Geom., Volume 12 (2003) no. 3, pp. 435-505 | Article | MR 1966024 | Zbl 1068.53058

[14] Serre, Jean-Pierre Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, Grenoble, Volume 6 (1955–1956), pp. 1-42 | Article | Numdam | MR 82175 | Zbl 0075.30401

[15] Verbitsky, M. A global Torelli theorem for hyperkähler manifolds, 2010 (preprint, arXiv:math/09084121v6)

[16] Viehweg, Eckart Quasi-projective moduli for polarized manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 30, Springer-Verlag, Berlin, 1995, pp. viii+320 | MR 1368632 | Zbl 0844.14004

Cité par Sources :